Home Forum Topics Physical Health Weight Gain

  • Creator
    Post
  • #636 Reply
    Caroline KollerCaroline A

    I can not understand why I’m gaining weight. I’m on hormone replacement medicine and I’m wondering if that’s making it harder to lose weight/ is keeping water weight? I feel like it’s coming in my mid-section whereas normally I gain weight in my legs/butt

Viewing 0 reply threads
  • Author
    Replies
    • #823 Reply
      Natalie EramoNatalie Eramo
      Participant

      Hi Caroline A,

      Girl I know the feeling! It can be super annoying when our bodies change especially with weight gain and we don’t know why. Do you know if this is a side effect from the hormone replacement you are taking?

      Or have you changed your diet/work out routine at all? Sometimes I will cut out different food groups to see if that is effecting me body too. I hope this helps!

Viewing 0 reply threads
Reply To: Weight Gain
Your information: